# SDR AALA20151009001

- Difficulty date: October 9, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N564AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49346
- Aircraft time: 88,524 hours, 40,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CASTING AFT SIDE OF 1155 FRAME AT INBD DOOR CUT OUT OF AFT CARGO DOOR.  REMOVED CORROSION & FOUND CRACK IN ANGLE.  R & R ANGLE IAW AARD 51-00-05-1, DWG EDK1851 & DWG 5936469.
